# SDR CA970130017

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: C3CF1957
- Condition: Frayed
- Location: Sta.308
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A RESULT OF THE ELEV CABLE RUBBING ON THE PULLEY SOME CABLE STRANDS WERE BROKEN.
